# SDR C2XA02TY175

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Check Valve
- Part number: 9067403
- Part serial: 0021
- Condition: Inoperative
- Part time: 10,848 hours, 8,407 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection, the parking brake system failed operational check of the return line valve. Maintenance removed and replaced the return line check valve. operational checked good. I/A/W-EMB-145-AMM-32-44-08 and 01. Aircraft released to service.
